Items where Author is "Akpan, E.T."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Joshua, E.E. and Akpan, E.T. and Adebimpe, O. and Madubueze, C.E. (2017) Existence and Uniqueness of Positive Periodic Solution of an Extended Rosenzweig-MacArthur Model via Brouwer’s Topological Degree. British Journal of Mathematics & Computer Science, 20 (4). pp. 1-10. ISSN 2231-0851

This list was generated on Wed Feb 19 21:14:53 2020 WAT.